MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 60/9 PCC
Lot Number 5221995
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that her three infusion sets broke at the quick release, 3 times in 3 consecutive dates while she was sleeping.Further, leakage was observed because of the breakage.All the infusion sets were from the same box.On (b)(6) 2019, she had high blood glucose level of 27.9 mmol/l (at the time of the incident).Subsequently, on the same day at 6 am, she was taken to emergency room as she was not feeling well at all, was dizzy and disoriented, had nausea and vomiting, thus was hospitalized for one day.During hospitalization, she received manual injections.Currently, her blood glucose level was 7.1 mmol/l and she was using a different infusion set from a different box.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 60/9 PCC
MDR Report Key9537484
Report Number3003442380-2020-00100
Device Sequence Number16715212
Product Code FPA
UDI-Device Identifier05705244006393
UDI-Public05705244006393
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2022
Device Lot Number5221995
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2019
Initial Report FDA Received Date01/02/2020
Patient Sequence Number1